# SDR DALA2018022701247

- Difficulty date: September 26, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 46,634 hours, 24,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A TEAR IN THE L2 DOOR SKIN LOWER AFT CORNER DAMAGE IS APPROX. 1.5 INCHES LONG AT LOWER AFT RADIUS. TEAR IS THROUGH OUTER SKIN AND UNDERLYING FRAME. REMOVED DAMAGED AREA, FABRICATED A DOUBLER AND REPAIR FILLER IAW SRM 52-10-00-300-003.
